# SDR DALA2024092309326

- Difficulty date: September 21, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N818NW
- Make and model: Airbus A330-323
- Aircraft serial: 0857
- Aircraft time: 75,326 hours, 9,809 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3318 CRACKS ON STRINGER AT TORSION BOX RUN-OUT AT DOOR 3. 01 EA CRACK AT STR14LH & FR53.8. CORRECTIVE ACTION: COMPLIED WITH ER/A 620848-14 REV ORIGINAL. (0567912)
